Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    14 13 0 0


Annales de Dermatologie et de Vénéréologie
Volume 140, n° 3
pages 183-196 (mars 2013)
Doi : 10.1016/j.annder.2012.12.012
Received : 14 September 2012 ;  accepted : 5 December 2012
Anomalies pigmentaires induites par les traitements anticancéreux. Première partie : les chimiothérapies
Pigmentary disorders induced by anticancer agents. Part I: Chemotherapy
 

V. Sibaud a, , J.-C. Fricain b, R. Baran c, C. Robert c
a Dermatologie, centre de lutte contre le cancer, institut Claudius-Regaud, 20-24, rue du Pont-Saint-Pierre, 31052 Toulouse, France 
b Pôle odontologie et santé buccale, hôpital Pellegrin, CHU de Bordeaux, place Amélie-Raba-Léon, 33076 Bordeaux cedex, France 
c Dermatologie, centre de lutte contre le cancer, institut Gustave-Roussy, 39, rue Camille-Desmoulins, 94805 Villejuif cedex, France 

Auteur correspondant.
Résumé

L’apparition d’une hyperpigmentation au cours des chimiothérapies est un des effets indésirables dermatologiques les plus fréquemment constatés avec ces traitements. Elle peut survenir avec de nombreuses molécules, de façon localisée ou diffuse, apparaître d’emblée pigmentée ou faire suite à des lésions inflammatoires, et concerner aussi bien la peau que les muqueuses ou l’appareil unguéal. Si leur incidence est élevée en pratique clinique, ces hyperpigmentations n’ont été en fait que rarement individualisées et caractérisées. Nous décrivons ici les principales caractéristiques cliniques, histologiques et physiopathologiques de ces hyperpigmentations induites, les molécules chimiothérapeutiques les plus souvent impliquées, les atteintes par site anatomique et les formes cliniques les plus spécifiques comme la dermatose flagellée à la bléomycine, les hyperpigmentations supraveineuses serpigineuses ou réticulées et les nævus éruptifs.

The full text of this article is available in PDF format.
Summary

The occurrence of hyperpigmentation during chemotherapy is one of the most frequent dermatological adverse events observed with these drugs. It may arise with numerous anticancer agents, and can be either localized or diffuse, occurring either immediately or after inflammatory dermatological lesions. Nails, mucosa and skin may all be affected. Though the incidence is high in clinical practice, such drug-induced hyperpigmentation has been only rarely individualized and characterized. Herein we describe the main clinical, histological and pathophysiological characteristics of these lesions and the most frequently incriminated chemotherapeutic agents, as well as the anatomical areas involved and the most specific clinical patterns such as flagellate dermatitis, reticulate or serpentine supravenous hyperpigmentation and eruptive naevi.

The full text of this article is available in PDF format.

Mots clés : Chimiothérapie, Hyperpigmentation induite, Mélanonychie, Muqueuse orale, Nævus éruptifs

Keywords : Chemotherapeutic agents, Induced hyperpigmentation, Melanonychia, Oral mucosa, Eruptive naevi




© 2012  Elsevier Masson SAS. All Rights Reserved.